# SDR ASAA2014061208186

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,386 hours, 8,971 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ETOPS PDC WALKAROUND FOUND APU LUBE OIL FILTER DPI BUTTON EXTENDED.  ACFT GROUNDED.  REF AMM 49-91-13-600-801 INSPECTED CHIP DETECTOR AND NO DEBRIS FOUND. INSPECTED OIL FILTER, NO DEFECTS NOTED.  REPLACED OIL FILTER.  PERFORMED OPS CHECK OF APU.  NO LEAKS NOTED AT THIS TIME. GROUND VERIFICATION CHECK SUCCESSFUL.
